MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number JAZZY AIR 2
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The consumer previously broke the arm when she got it caught under a table.Consumer's husband tried to fix the arm by himself by putting in a copper pipe.Allegedly the armrest broke after the husband put in the cooper pipe.The provider states the armrest was repaired and unit is working properly.Customer's husband took the old armrest back when the provider did the repair.
 
Event or Problem Description
Consumer's husband alleges while the consumer was using the armrest to transfer the armrest allegedly broke causing the consumer to fall out.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key11434025
Report Number2530130-2021-00022
Device Sequence Number4461213
Product Code ITI
UDI-Device Identifier00606509100229
UDI-Public00606509100229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY AIR 2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;